It could cause Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue) & some other side effects.
If you have experienced bruising you must seek medical adive, & talk to your doc./pharmacist who prescribed the med, hope this helps?
No not from my experience my son takes adderall xr and the only side effects he experienced was loss of weight and sleepless nights. That was quickly fixed with another medication that was added onto the adderall. Maybe another medication might be causing this but ive honestly never heard of anything like that. Do you fall out of bed? or sleepwalk? im sure there is an explanation to this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2013 • 3 answers
Posted 4 Feb 2013 • 2 answers
Posted 31 Mar 2017 • 0 answers
Posted 20 Jun 2017 • 0 answers
Posted 23 Dec 2017 • 0 answers